# SDR ASAA2023102145784

- Difficulty date: October 21, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 3,021 hours, 856 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TC 31-005-00, FAULT "FAMV RVDT SIGNAL IS OUT OF RANGE" MTX MSG 36-12030 DISCOVERED. GROUNDED - YES. PERFORMED B737-9 IFIM TASK 36-12-00-810-803. FAULT FOUND TO BE INTERMITTENT. NO FURTHER DEFECTS NOTED.
